MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 7MM TI CURVED RADIAL STEM 42MM-STERILE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 7MM TI CURVED RADIAL STEM 42MM-STERILE
Model Number 04.402.027S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 01/01/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device was used for treatment, not diagnosis.Date of event: unknown.Original implant date is unknown.Complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device history records review was conducted.The report indicates that the: manufacturing location: supplier (b)(4), packaged by: (b)(4).Manufacturing date: 28-aug-2014.Expiration date: 30-jun-2019.Part #: 04.402.027s, lot#: 7607072 (sterile) - 7 mm ti curved radial stem 42 mm-sterile.Quantity 131.Raw material part no: 21069 lot number- 5490857 reviewed.Certificate of test for titanium raw material received from (b)(4) and raw material inspection sheet meet specification.Raw material receiving/putaway checklist meet specification.Inspection sheet for incoming final inspection (b)(4) rev: b meet inspection criteria.Certificate of compliance from (b)(4) for titanium meet specification.No ncrs were generated during production.Review of the device history record(s) showed that there were no issues during the manufacture of the product that would contribute to this complaint condition.(b)(4).¿sterility documentation was reviewed and determined to be conforming.¿ no ncrs were generated during production.Review of the device history record(s) showed that there were no issues during the manufacture of the product that would contribute to this complaint condition.Investigation summary: product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that a patient underwent removal of a radial head and stem prosthesis on (b)(6) 2018.The removal was completed successfully with no patient harm.The patient was not revised to anything following the procedure.It is unknown why the devices were removed.The sales consultant believes it may have been due to a patients complaint of pains.This report involves 2 devices.This report is 2 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Event date is unknown as it is unknown why the device was removed.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
7MM TI CURVED RADIAL STEM 42MM-STERILE
Common Device Name
7MM TI CURVED RADIAL STEM 42MM-STERILE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7379569
Report Number2939274-2018-51290
Device Sequence Number1637167
Product Code KWI
UDI-Device Identifier10886982128096
UDI-Public(01)10886982128096(17)190630(10)7607072
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K112030
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 04/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2019
Device Model Number04.402.027S
Device Catalogue Number04.402.027S
Device Lot Number7607072
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/28/2018
Supplement Date Received by Manufacturer04/24/2018
Initial Report FDA Received Date03/28/2018
Supplement Report FDA Received Date04/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient Weight63